MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU454520
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 08/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Comorbidities: hypertension, atrial fibrillation, valvular heart disease, and hx of mitral valve repair.Medications: aspirin and warfarin.Device not accessible for testing: the medical device remains implanted and was therefore not available for return and evaluation.Results pending completion of investigation: manufacturing evaluation results will be provided once they are completed.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® thoracic endoprosthesis include, but are not limited to, endoleak and reoperation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® tag® thoracic branch endoprosthesis (tbe device): on (b)(6) 2019, patient underwent treatment of a thoracic aortic aneurysm, zone 0, with gore® tag® thoracic branch endoprostheses and one conformable gore® tag® thoracic endoprostheses.The maximum aneurysm diameter measured 63.2mm.According to the report all devices were positioned and implanted without issue.On (b)(6) 2019, follow up computed tomography (ct) images, revealed a type ii endoleak.No aneurysm enlargement was noted at this time and no reintervention was required.It was reported that follow up computed tomography (ct) images dated (b)(6) 2022, revealed a distal type 1b endoleak.The maximum aneurysm diameter measured 67mm.A reintervention is scheduled in order to treat the patient but no date for the procedure has been set.The event is ongoing.
 
Additional Manufacturer Narrative
According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® thoracic endoprosthesis include, but are not limited to, endoleak, aortic expansion, and reoperation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.H6.C21, results pending completion of investigation, was replaced with c19, no device problem found.H6.D16, conclusion not yet available, replaced with d14, no problem detected, and d12, known inherent risk of device.Ifu statement was updated in the additional information section.G3 / g4 date received by manufacturer was updated to 08-sep-2022 as the manufacturing record reviews were completed on this day.
 
Additional Manufacturer Narrative
B5.Additional information was received confirming that the reintervention occurred on (b)(6) 2022.The description summary in b5 was updated to reflect this.
 
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® tag® thoracic branch endoprosthesis (tbe device): on (b)(6) 2019, patient underwent treatment of a thoracic aortic aneurysm, zone 0, with gore® tag® thoracic branch endoprostheses and one conformable gore® tag® thoracic endoprostheses.The maximum aneurysm diameter measured 63.2mm.According to the report all devices were positioned and implanted without issue.At the one month follow up the maximum aneurysm diameter measured at 56mm.On (b)(6) 2019, follow up computed tomography (ct) images, revealed a type ii endoleak.No aneurysm enlargement was noted at this time and no reintervention was required.Refer to psts case (b)(4) where the type ii endoleak was previously documented.It was reported that follow up computed tomography (ct) images dated (b)(6) 2022, revealed a type 1b endoleak.The maximum aneurysm diameter measured 67mm.On (b)(6) 2022, a reintervention was conducted.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15348847
Report Number2017233-2022-03287
Device Sequence Number17286911
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public00733132617753
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2022
Device Model NumberTGU454520
Device Catalogue NumberTGU454520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer09/08/2022
09/08/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date09/09/2022
11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight77 KG